# SDR IXXA2022042901

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Beam
- Part number: 113T140611
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING UPPER SURFACE JUST FWD OF #6 SPOILER, BULGE AT SEAM BETWEEN 2 SKIN PANELS. FAS WO N389AZ-02-01 NON ROUTINE 00310
